Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 25, NWS Shreveport, LA

May 28, 2024Rusk County, Smith County, Texas

NWS Shreveport, LA issued this tornado warning at May 28, 2024, 8:41 AM CDT for Rusk County, Smith County, Texas. It was in force for 21 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2024, 8:41 AM CDT (13:41 UTC)
Expired
May 28, 2024, 9:02 AM CDT
In force
21 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Rusk County, TX, Smith County, TX

The radar

The Shreveport radar (KSHV), 117 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 9:00 AM CDTTSTM WND DMG4 E Whitehouse, TXReport of downed trees between Whitehouse and Arp via Skywarn spotter.
May 28, 9:04 AM CDTTSTM WND DMGOverton, TXMultiple trees down on Ward and Sunset streets in Overton.
May 28, 9:05 AM CDTTSTM WND DMG9 W Henderson, TXMultiple trees down on FM Road 13 near the Price community.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 7:11 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 1.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2024-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2024-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-370 J/kg
Mixed-layer LCL
2239 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

071 
WFUS54 KSHV 281341
TORSHV
TXC401-423-281415-
/O.NEW.KSHV.TO.W.0025.240528T1341Z-240528T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
841 AM CDT Tue May 28 2024

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southeastern Smith County in northeastern Texas...
  Northwestern Rusk County in northeastern Texas...

* Until 915 AM CDT.

* At 841 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Whitehouse, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Arp around 845 AM CDT.
  Overton around 850 AM CDT.
  New London, Joinerville, and Turnertown around 855 AM CDT.
  Henderson around 905 AM CDT.

Other locations impacted by this tornadic thunderstorm include New
Chapel Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3229 9524 3233 9478 3208 9478 3212 9499
      3214 9499 3213 9509 3216 9524
TIME...MOT...LOC 1341Z 268DEG 41KT 3223 9517 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

44
3 follow-up statements
269 
WWUS54 KSHV 281351
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
851 AM CDT Tue May 28 2024

TXC401-423-281415-
/O.CON.KSHV.TO.W.0025.000000T0000Z-240528T1415Z/
Smith TX-Rusk TX-
851 AM CDT Tue May 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
SOUTHEASTERN SMITH AND NORTHWESTERN RUSK COUNTIES...

At 851 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Arp, or 10 miles east of Whitehouse, moving east at
45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Overton, New London, Joinerville, and Turnertown around 855 AM 
  CDT.
  Henderson around 905 AM CDT.

Other locations impacted by this tornadic thunderstorm include New
Chapel Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3233 9478 3208 9478 3212 9499 3214 9499
      3213 9509 3215 9519 3229 9519
TIME...MOT...LOC 1351Z 268DEG 41KT 3223 9503 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

44
583 
WWUS54 KSHV 281357
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
857 AM CDT Tue May 28 2024

TXC401-423-281415-
/O.CON.KSHV.TO.W.0025.000000T0000Z-240528T1415Z/
Smith TX-Rusk TX-
857 AM CDT Tue May 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
SOUTHEASTERN SMITH AND NORTHWESTERN RUSK COUNTIES...

At 857 AM CDT, a severe thunderstorm capable of producing a tornado
was located over New London, or 10 miles northwest of Henderson,
moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  New London and Joinerville around 900 AM CDT.
  Henderson around 905 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3233 9478 3210 9478 3212 9499 3214 9499
      3213 9506 3214 9510 3230 9510
TIME...MOT...LOC 1357Z 268DEG 41KT 3223 9494 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

44
988 
WWUS54 KSHV 281402
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
902 AM CDT Tue May 28 2024

TXC401-423-281411-
/O.CAN.KSHV.TO.W.0025.000000T0000Z-240528T1415Z/
Smith TX-Rusk TX-
902 AM CDT Tue May 28 2024

...THE TORNADO WARNING FOR SOUTHEASTERN SMITH AND NORTHWESTERN RUSK
COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However, a new tornado 
warning is in effect for a new circulation to the north of the old 
warning.

A Severe Thunderstorm Watch remains in effect until noon CDT for
northeastern Texas.

&&

LAT...LON 3233 9478 3210 9478 3212 9499 3214 9499
      3213 9506 3214 9510 3230 9510
TIME...MOT...LOC 1359Z 268DEG 41KT 3223 9487 

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 28, 7:13 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, May 28, 7:13 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
713 AM CDT Tue May 28 2024

...New UPDATE...

.UPDATE...
Issued at 712 AM CDT Tue May 28 2024

An MCS currently shifting southeast across northeast Texas will
move into east Texas over the next couple of hours. Therefore
Severe Thunderstorm Watch 341 is now in effect into 11 AM.
Damaging straight line winds, large hail, and isolated tornadoes
will be possible. /05/

&&

.SHORT TERM...
(Tuesday through Wednesday)
Issued at 125 AM CDT Tue May 28 2024

A weak frontal boundary lingering across north-central and
northeast Texas has been the trigger for convection across
the Red River Valley during these early morning hours. This area
will be the source region for continued convective initiation
through the remainder of the overnight hours. Ongoing storms near
daybreak will force an outflow boundary southeast across the
ArkLaTex later today.

Conditions across the ArkLaTex are primed to support strong to
severe thunderstorms along the outflow boundary today. The
combination of rich low-level moisture with dewpoints in the lower
70s and an upper-disturbance translating southeast within a
northwest flow pattern will support deep convection ultimately
leading to the potential for an MCS that will generate damaging
winds and large hail along with an isolated tornado threat across
the ArkLaTex. There is some uncertainty associated with type and
intensity of convection due to timing of the progression of the
outflow boundary. Should the outflow boundary race across the
region early in the day, MCS development may be reduced. However,
should the outflow boundary move through later in the day,
diurnal heating will play a role in further destabilizing an
already unstable airmass across the region ahead of the boundary
producing a heightened severe threat.

Convection to linger into the evening hours as fairly amplified
low-level trough lingers across the northern gulf coast. Overnight
low temperatures are forecast to fall into the 60s.

Synoptic pattern to remain fairly stagnant through Wednesday as
low to mid-level trough remains parked across the region in the
vicinity of the frontal boundary resulting in an unsettled weather
pattern characterized by decent rain chances areawide. High
temperatures are forecast to fall into the upper 70s to lower 80s.
/05/

&&

.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 125 AM CDT Tue May 28 2024

An upper trough swinging east across the central CONUS along the
northern periphery of an upper-ridge across Mexico will allow for
an unsettled weather pattern across the ArkLaTex on Friday.
Showers and thunderstorms will increase in coverage early Friday
morning, persisting through much of the day. A weak upper-low may
deepen across south Arkansas on Friday night allowing for storms
to possibly increase in intensity allowing for an isolated severe
thunderstorms and heavy rain threat across Arkansas.

Conditions to improve on Saturday as upper-trough shifts east
into Mississippi and Alabama and ridging rebuilds across the
region. However, diurnally driven convection remains possible
along a lingering frontal boundary.

Frontal boundary to remain in place across the ArkLaTex through
Saturday, maintaining increased rain chances through the early
part of the weekend. Front is forecast to lift north on Sunday
allowing for improved conditions late in the weekend into early
next week.

Temperatures through the long-term period to remain fairly
consistent with highs in the 80s and lows around 70. /05/

&&

.AVIATION...
(12Z TAFS)
Issued at 650 AM CDT Tue May 28 2024

For the 28/12Z TAF update, VFR vis/cigs are expected through the
period (with MVFR/IFR vis/cigs exceptions for low clouds over east
Texas terminals through at least 28/15Z). Light easterly winds
will also continue through the period. /16/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  91  71  82  69 /  30  40  50  30
MLU  93  69  82  67 /  10  20  40  30
DEQ  85  64  80  64 /  30  30  50  30
TXK  88  67  82  67 /  30  30  50  30
ELD  90  65  79  64 /  20  30  50  30
TYR  88  69  83  69 /  50  40  60  30
GGG  89  69  82  68 /  40  40  50  30
LFK  92  72  84  70 /  40  30  60  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...05
LONG TERM....05
AVIATION...16
Hazardous weather outlook, May 28, 4:23 AM CDT, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
423 AM CDT Tue May 28 2024

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-290930-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
423 AM CDT Tue May 28 2024

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and tonight.

Widespread showers and thunderstorms expected today as a convective
complex moves out of central Texas into the ArkLaTex. Some of the
storms could be strong to severe, with some excessive rainfall
leading to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Periods of showers and thunderstorms may be possible each afternoon
and evening through the workweek into next weekend. Can't rule out
additional strong to severe storms along with localized excessive
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today.

In the hours before

Special weather statement, May 28, 5:11 AM CDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
511 AM CDT Tue May 28 2024

OKZ077-TXZ096-281045-
McCurtain OK-Red River TX-
511 AM CDT Tue May 28 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MCCURTAIN AND
NORTHERN RED RIVER COUNTIES THROUGH 545 AM CDT...

At 511 AM CDT, Doppler radar was tracking a strong thunderstorm near
Raymond Gary State Park, or 18 miles east of Hugo, moving east at 30
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Idabel, Broken Bow, Manchester, Valliant, Millerton, Annona, Haworth,
Garvin, Farmers Hill, Negley, Harris, Woodland, Redland, Silver City,
English, Kanawha, Holly Creek, Kiomatia, Albion, and Bryarly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3388 9531 3388 9528 3391 9528 3389 9527
      3389 9525 3393 9525 3396 9523 3394 9516
      3407 9516 3400 9470 3376 9465 3369 9474
      3370 9474 3369 9475 3356 9491 3377 9531
TIME...MOT...LOC 1011Z 282DEG 27KT 3393 9520

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

16
Special weather statement, May 28, 6:01 AM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Shreveport LA
601 AM CDT Tue May 28 2024

ARZ050-059-OKZ077-TXZ096-097-109-111-112-281200-
Sevier AR-Little River AR-McCurtain OK-Cass TX-Bowie TX-Red River TX-
Morris TX-Titus TX-
601 AM CDT Tue May 28 2024

...A STRONG THUNDERSTORM WILL IMPACT LITTLE RIVER...SOUTHWESTERN
SEVIER...SOUTHERN MCCURTAIN...NORTHWESTERN CASS...BOWIE...NORTHERN
MORRIS...NORTHEASTERN TITUS AND RED RIVER COUNTIES THROUGH 700 AM
CDT...

At 600 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Idabel, or 18 miles northeast of Clarksville, moving
east at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ashdown, New Boston, Clarksville, Foreman, Boxelder, Idabel, Broken
Bow, Hooks, De Kalb, Naples, Redwater, Maud, Red Lick, Wilton,
Winthrop, Us 259 And I 30 Intersection, Arkinda, Dalby Springs,
Richmond, and Wilkerson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3369 9531 3410 9487 3376 9404 3336 9423
      3316 9466 3354 9531
TIME...MOT...LOC 1100Z 282DEG 27KT 3380 9484

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

16
Special weather statement, May 28, 8:04 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Shreveport LA
804 AM CDT Tue May 28 2024

ARZ070-TXZ097-109>112-125-281330-
Miller AR-Upshur TX-Cass TX-Camp TX-Bowie TX-Morris TX-Titus TX-
804 AM CDT Tue May 28 2024

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL MILLER...CASS...
SOUTHEASTERN BOWIE...NORTHEASTERN UPSHUR...SOUTHERN MORRIS...
SOUTHEASTERN TITUS AND CAMP COUNTIES THROUGH 830 AM CDT...

At 804 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Nash to 7 miles northeast of Hughes Springs to
Newsome. Movement was east at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Texarkana, Atlanta, Wake Village, Pittsburg, Leesburg, Nash, Hooks,
Daingerfield, Linden, Hughes Springs, Lone Star, Queen City,
Redwater, Maud, Cason, Rocky Branch, Genoa, Jenkins, Newsome, and
Leary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until noon CDT for
northeastern Texas.

&&

LAT...LON 3315 9467 3348 9426 3339 9382 3300 9425
      3288 9467 3288 9471 3287 9471 3279 9496
      3294 9515 3298 9515
TIME...MOT...LOC 1304Z 287DEG 30KT 3343 9414 3309 9457 3295 9512

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

53
Local storm report, May 28, 8:29 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
829 AM CDT Tue May 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     Hail             1 SW Noonday            32.24N 95.41W
05/28/2024  M1.00 Inch       Smith              TX   Trained Spotter

            Skywarn spotter reports one inch hail in
            Noonday. Picture of hail measurement sent
            in.

&&

RK
Local storm report, May 28, 8:37 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
837 AM CDT Tue May 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     Tstm Wnd Dmg     5 SW Mineola            32.63N 95.55W
05/28/2024                   Smith              TX   Broadcast Media

            Report of tree damage in and around the town
            of Jamestown in NW Smith County.

&&

RK

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 5:11 AM CDTSpecial Weather StatementSHVRed River34 min
May 28, 6:01 AM CDTSpecial Weather StatementSHVBowie, Red River59 min
May 28, 7:40 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVCherokee, Franklin, Smith, Wood50 min
May 28, 8:04 AM CDTSpecial Weather StatementSHVCamp, Cass, Morris26 min
May 28, 8:27 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVCherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur and 1 more63 min
May 28, 9:00 AM CDTTornado WarningSHVGregg, Rusk, Smith17 min
May 28, 9:11 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVAngelina, Cherokee, Nacogdoches49 min
May 28, 9:27 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVGregg, Harrison, Nacogdoches, Panola, Rusk, Shelby and 1 more33 min
May 28, 9:35 AM CDTTornado WarningSHVPanola, Rusk25 min
May 28, 9:58 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Panola, Rusk, San Augustine, Shelby47 min
May 28, 10:01 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk, Shelby44 min
May 28, 10:45 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby45 min
May 28, 10:56 AM CDTSpecial Weather StatementSHVShelby49 min
May 28, 11:01 AM CDTSevere Thunderstorm WarningSHVCherokee, Smith47 min
May 28, 11:14 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches46 min
May 28, 11:25 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine42 min
May 28, 11:37 AM CDTSpecial Weather StatementSHVCherokee23 min
May 28, 12:00 PM CDTSpecial Weather StatementSHVAngelina45 min
May 28, 12:37 PM CDTFlash Flood WarningSHVCherokee, Smith3 hr
May 28, 12:42 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, San Augustine48 min
May 28, 2:04 PM CDTRiver Flood WarningSHVSmith, Wood26 days

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.